You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1985/125/3
Chapman's category isomorphism for arbitrary ARs
Download
PDF
- Chapman's category isomorphism for arbitrary ARs
Article
Original scientific text
Title
Chapman's category isomorphism for arbitrary ARs
Authors
P. Mrozik
1
Affiliations
Siegen, Germany
Fundamenta Mathematicae
1985/125/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
195-208
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics